MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® ALL-SILICONE FOLEY CATHETER; SILICONE CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX® ALL-SILICONE FOLEY CATHETER; SILICONE CATHETER
Model Number 166818
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter was allegedly blocked, and urine did not flow to the bag.The nurse had to irrigate every two days.The catheter was inserted on (b)(6) 2017.The visual inspection noted there appeared to be calcification inside the catheter upon return.There appeared to be a cuff or partially inflated/raised section at the top of the balloon.
 
Additional Manufacturer Narrative
Upon further review and additional information, bard medical has determined that this mdr was initially reported in error as this event is not reportable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6689086
Report Number1018233-2017-03486
Device Sequence Number532146
Product Code GBM
UDI-Device Identifier00801741029813
UDI-Public(01)00801741029813
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number166818
Device Catalogue Number166818
Device Lot NumberNGAU0504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2017
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1